Hydrea and Erythema Nodosum

Hi all, I've been wanting to reply to all the wonderful folks that posted on my Chemicals/ET post. A reaction to the Hydrea I have been taking for 3 weeks for my JAK2 ET put a spanner in the works. My legs erupted in large red painful hot lumps. Walking was difficult. I was diagnosed with Erythema Nodosum and was told to stop! taking Hydrea. I am seeing the oncologist next week re new plan of action. Anyone else experienced this Hydrea side effect? I wish you all well. Yvette from South Africa.

2 Replies

oldestnewest
  • Hey Yvette... :)

    Yes, I also was previously experiencing very unpleasant burning sensations and mouth ulcers. But the most disturbing aspect for me, (at that time), was the mental fog that lifted immediately upon cessation.

    Best wishes with your search for something better Yvette...

    Steve

    (Sydney)

  • Hi Steve from Sydney

    Yes I feel a totally different person now I am off Hydrea, brain fog gone, energy levels up, could put in more than 8 hours at work. I am worried what the dr is going to give as a replacement for Hydrea. Best to you.

You may also like...